# SDR AALA202509222175

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 30,888 hours, 12,755 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW LIFE VEST OPENED ON FLIGHT ATTENDANT JUMPSEAT 1R OUT BOARD POSITION. REPLACED CREW LIFE VEST PER AMM 25-64-00-900-801.
